Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ever_wishful

Feeling Really Sick

I just started Accutane last friday.. the day that I also started coming down with a cold or the flu. The last couple of nights I have felt like I've been having a hard time breathing. But I don't know whether to attribute it to the medicine or just being sick. I just feel bad all over and shaky and I don't know what to make of it. Sorry if this post sounds silly to any Accutane veterans. I just wanted some clarification I guess on these "symptoms" I've been experiencing

Share this post


Link to post
Share on other sites

When I had a bad cold or flu I stopped taking it till i got better(week or so) didnt effect my course. Stop taking the pills till you feel better, and if you get sick again right after starting it again, youll know its the pills then call your derm

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×